×

Global exponential stability of impulsive differential equations with any time delays. (English) Zbl 1210.34105

Authors’ abstract: The main objective of this letter is to further investigate the global exponential stability of a class of general impulsive retarded functional differential equations. Several new criteria on global exponential stability are analytically established based on Lyapunov function methods combined with Razumikhin techniques. The obtained results extend and generalize some results existing in the literature. An example, along with computer simulations, is included to illustrate the results.

MSC:

34K20 Stability theory of functional-differential equations
34K45 Functional-differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Wang, Q.; Liu, X.Z., Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method, Appl. math. lett., 20, 8, 839-845, (2007) · Zbl 1159.34347
[2] Liu, X.Z.; Wang, Q., The method of Lyapunov functionals and exponential stability of impulsive systems with time delay, Nonlinear anal., 66, 7, 1465-1484, (2007) · Zbl 1123.34065
[3] Liu, X.Z.; Shen, X.M.; Zhang, Y.; Wang, Q., Stability criteria for impulsive systems with time delay and unstable system matrices, IEEE trans. circuits syst I, 54, 10, 2288-2298, (2007) · Zbl 1374.34284
[4] Anokhin, A.; Berezansky, L.; Braverman, E., Exponential stability of linear delay delay impulsive differential equations, J. math. anal. appl., 193, 923-941, (1995) · Zbl 0837.34076
[5] Berezansky, L.; Idels, L., Exponential stability of some scalar impulsive delay differential equation, Comput. math. appl., 2, 301-309, (1998) · Zbl 0901.34068
[6] Wu, S.J.; Han, D., Exponential stability of functional differential systems with impulsive effect on random moments, Comput. math. appl., 50, 321-328, (2005) · Zbl 1096.34060
[7] Yan, J.R.; Shen, J.H., Impulsive stabilization of functional differential equations by Lyapunov-Razumikhin functions, Nonlinear anal., 37, 2, 245-255, (1999) · Zbl 0951.34049
[8] Luo, Z.G.; Shen, J.H., Stability of impulsive functional differential equations via the Liapunov functional, Appl. math. lett., 22, 163-169, (2009)
[9] Yang, Z.C.; Xu, D.Y., Stability analysis of delay neural networks with impulsive effects, IEEE trans. circuits syst. II, 52, 517-521, (2005)
[10] Zhou, J.; Xiang, L.; Liu, Z.R., Synchronization in complex delayed dynamical networks with impulsive effects, Physics A, 384, 684-692, (2007)
[11] Wu, Q.J.; Xiang, L.; Zhou, J., Average consensus in delayed networks of dynamic agents with impulsive effects, (), 1124-1138, Part I 4
[12] Ballinger, G.; Liu, X.Z., Existence and uniqueness results for impulsive delay differential equations, Dyn. contin. discrete impuls. syst., 5, 579-591, (1999) · Zbl 0955.34068
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.